Ordinary parts of admissible representations of p-adic reductive groups II. Derived functors
Représentations p-adiques de groupes p-adiques III : méthodes globales et géométriques, Astérisque, no. 331 (2010), pp. 403-459.
@incollection{AST_2010__331__403_0,
     author = {Emerton, Matthew},
     title = {Ordinary parts of admissible representations of $p$-adic reductive groups {II.} {Derived} functors},
     booktitle = {Repr\'esentations $p$-adiques de groupes $p$-adiques III : m\'ethodes globales et g\'eom\'etriques},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {331},
     year = {2010},
     zbl = {1205.22014},
     mrnumber = {2667883},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2010__331__403_0/}
}
TY  - CHAP
AU  - Emerton, Matthew
TI  - Ordinary parts of admissible representations of $p$-adic reductive groups II. Derived functors
BT  - Représentations $p$-adiques de groupes $p$-adiques III : méthodes globales et géométriques
AU  - Collectif
T3  - Astérisque
PY  - 2010
DA  - 2010///
IS  - 331
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2010__331__403_0/
UR  - https://zbmath.org/?q=an%3A1205.22014
UR  - https://www.ams.org/mathscinet-getitem?mr=2667883
LA  - en
ID  - AST_2010__331__403_0
ER  - 
%0 Book Section
%A Emerton, Matthew
%T Ordinary parts of admissible representations of $p$-adic reductive groups II. Derived functors
%B Représentations $p$-adiques de groupes $p$-adiques III : méthodes globales et géométriques
%A Collectif
%S Astérisque
%D 2010
%N 331
%I Société mathématique de France
%G en
%F AST_2010__331__403_0
Emerton, Matthew. Ordinary parts of admissible representations of $p$-adic reductive groups II. Derived functors, in Représentations $p$-adiques de groupes $p$-adiques III : méthodes globales et géométriques, Astérisque, no. 331 (2010), pp. 403-459. http://archive.numdam.org/item/AST_2010__331__403_0/

[1] L. Barthel & R. Livné - "Irreducible modular representations of GL2 of a local field", Duke Math. J. 75 (1994), p. 261-292. | DOI | MR | Zbl

[2] L. Berger - "Représentations modulaires de GL 2 (𝐐 p ) et représentations galoisiennes de dimension 2", Astérisque 330 (2010), p. 263-279. | Numdam | MR | Zbl

[3] C. Breuil - "Sur quelques représentations modulaires et p-adiques de GL 2 (𝐐 p ). I", Compositio Math. 138 (2003), p. 165-188. | DOI | MR | Zbl

[4] C. Breuil & V. Paškūnas - "Towards a modulo p Langlands correspondence for GL 2 ", to appear in Memoirs of the Amer. Math. Soc. | MR | Zbl

[5] W. Casselman - "Introduction to the theory of admissible representations of p-adic reductive groups", http://www.math.ubc.ca/people/faculty/cass/research.html, 1993.

[6] P. Colmez - "Représentations de 𝐆𝐋 2 (𝐐 p ) et (φ,Γ)-modules", Astérisque 330 (2010), p. 281-509. | Numdam | MR | Zbl

[7] G. Van Dijk - "Quasi-admissible representations of p-adic groups", in Lie groups and their representations (I. M. Gelfand, ed.), Halsted, 1975, p. 65-75. | MR | Zbl

[8] M. Emerton - "Jacquet modules of locally analytic representations of p-adic reductive groups. I. Construction and first properties", Ann. Sci. École Norm. Sup. 39 (2006), p. 775-839. | DOI | EuDML | Numdam | MR | Zbl

[9] M. Emerton - "Local-global compatibility in the p-adic Langlands programme for GL 2/ ", in preparation. | MR

[10] M. Emerton - "Ordinary parts of admissible representations of p-adic reductive groups I. Definition and first properties", this volume. | Numdam | Zbl

[11] M. Emerton & V. Paškūnas - "On the effaceability of certain δ-functors", this volume. | Numdam | Zbl

[12] G. Hochschild & G. D. Mostow - "Cohomology of Lie groups", Illinois J. Math. 6 (1962), p. 367-401. | MR | Zbl

[13] M. Lazard - "Groupes analytiques p-adiques", Publ Math. I.H.É.S. 26 (1965), p. 389-603. | EuDML | Numdam

[14] V. Paškūnas - "On the restriction of representations of GL 2 (F) to a Borel subgroup", Compos. Math. 143 (2007), p. 1533-1544. | DOI | MR | Zbl

[15] V. Paškūnas - "Extensions for supersingular representations of GL 2 ( p )", preprint arXiv:0710.1053. | MR | Zbl

[16] D. Wigner - "Algebraic cohomology of topological groups", Trans. Amer. Math. Soc. 178 (1973), p. 83-93. | DOI | MR | Zbl